MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE 38MM

EXACTECH, INC. EQUINOXE; GLENOSPHERE 38MM
Model Number 320-06-38
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A reported, during the primary implant procedure of the r shoulder, this (b)(6) female patient experienced a coracoid tip fracture.Surgeon performed a suture fixation.Gps was used during this case, however it is unknown where the gps patient tracker was attached.The case report form indicates this event is definitely related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Concomitant device(s): 300-01-11: equinoxe, humeral stem primary, press fit 11mm, 320-38-00: equinoxe reverse 38mm humeral liner +0, 320-10-00: equinoxe reverse tray adapter plate tray +0, 320-15-01: eq rev glenoid plate.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was a fracture which was likely caused during implantation of the shoulder.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE 38MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13541778
Report Number1038671-2022-00202
Device Sequence Number19763060
Product Code KWT
UDI-Device Identifier10885862563699
UDI-Public10885862563699
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-06-38
Device Catalogue Number320-06-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite